911勛圖

Skip to content Skip to main navigation

Overdose Prevention and Response

If you suspect an overdose, there's no time to waste.

  1. Call 9-1-1
  2. Follow the SAVE ME steps and give Naloxone
  3. Call Campus Public Safety for urgent assistance 778-782-4500

Campus Public Safety team members are first-aid trained, carry naloxone kits, and are trained on administering this potentially life-saving medication.

What are the signs of an overdose?

  • Not moving and can't be woken
  • Slow, shallow breathing
  • Blue lips and nails
  • Person may be choking or gurgling
  • Cold, clammy skin
  • Pupils are tiny

How can I learn to respond to an overdose?

  • Get trained to use a Naloxone kit. 
  • Recognize and respond to drug poisoning, including how to use naloxone with 

Where can I get a Nalaxone kit?

You are eligible for the Take Home Naloxone program if you:

  • Have a history of using substances particularly heroin, cocaine, crack cocaine and crystal methamphetamine
  • Are likely to witness and respond to an overdose (not including health care professionals or clinics for staff use on patients)
  • Are First Nations and living in BC. The FNHA���s First Nations Health Benefits plan will cover the cost

If you are eligible for the Take Home Naloxone program, you can receive a naloxone kit at no cost, as well as overdose prevention and response training. You can get the kit and training at any program site.

To find a site near your, call 811 or visit the .

If you are not eligible for the Take Home Naloxone program, you can purchase naloxone and related supplies, as well as overdose prevention and response training, at a pharmacy in your area.